We found 12 questions associated with the 'Rosuvastatin' topic.
I am having trouble with 20mg per day. I was on Lipitor 40 mg for 20 years, but I had leg pain. I was switched to Crestor and had the same results. My doctor told me too much statins are no good for you. Pre-Lipitor my cholesterol was 319. It was 118 when I had trouble with Crestor. Now my... read more
Is Crestor available as a generic?
I have been on Gabapentin 400mg caop 3x a day for peripheral neuropathy of my legs. I have been on this medication for years. I am happy with this med with minimal side effects. I also take Rosuvastatin CA 20mg 1/2 tab at bedtime but I continually have arm and legs cramps mostly at night. Every... read more
Which statin has the least side effects? My husband is having a problem with extreme fatigue, muscle pain, and severe tinnitus since starting a statin, rosuvastatin, a couple of weeks ago. I would like to know if anyone is taking something that comes with less side effects. These side effects are... read more
62 year old US citizen now living in the Philippines, has amoebiasis - for 3rd time since returning here to live - previously here for 2 years with Peace Corps (2010-2012) with only minor occurences. Also on Rosuvastatin for cholesterol and note many drug interactions - for metronidazole. However,... read more
Am I allowed to buy a 20mg dosage of Rosuvastatin and cut it into half before served? As my recommended dosage from doctor is 10mg, but actually 20mg rosuvastatin is cheaper
my prescription states rosuvastatin teva but this time when I got my medications I have been given rosuvastatin actavis. Is there a difference between the two.
Does rosuvastatin affect blood sugar?
Am a type 2 diabetic and have been switched to the pen,started with low dose and gradully worked up,medication i was using (glyburide-metfoormin ) was slowly discontinued. I still take rosuvastatin ,6000 oral fish oil cap. am very happy with the pen,my doseage now is 55 units per day, have one... read more
Is there wheat in the binder used to make pill?
I have been taking rosuvastatin for over 3 months. Despite exercising and eating a healthy diet I am putting on weight. Up from 78.6 Kilo to 81.6. Is this normal?